You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Honest Bounds for Complexity Classes of Recursive Functions
R. Moll and A. R. Meyer
The Journal of Symbolic Logic
Vol. 39, No. 1 (Mar., 1974), pp. 127-138
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2272353
Page Count: 12
You can always find the topics here!Topics: Honesty, Recursive functions, Mathematical procedures, Mathematical monotonicity, Logical theorems, Integers, Mathematical functions, Recursion, Computer science
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Journal of Symbolic Logic © 1974 Association for Symbolic Logic